# SDR UALA2013021800931

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LWR SKIN HAS 2 DENTS AT FS STA 155 .849 -14.  REPAIRED 2 DENTS ON LEFT HORIZONTAL STAB LOWER SKIN AT FS STA 155.  CUT OUT SKIN, REPAIRED IAW B757-200 SRM 51-70-10 REPAIR 4 FIGURES 201 AND 209.
